MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Codes Sparking (2595); Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when they took it out the arm to use it on a patient, it wasn't needed so they decided to do some training.They reported that they may have forcibly removed or pulled on the charging cable resulting in damage to the connector due to the poor handling by the staff.When they plugged it in, the nurse got a shock.The nurse was uninjured and no one else was injured.This did not occur during patient use.
 
Additional Manufacturer Narrative
The distributor's customer examined the electrical wire and noticed that a piece was missing.The distributor reviewed pictures of the power cord that the customer had sent, and the pictures suggest the cable has been forcibly removed or pulled resulting in damage from poor handling by the staff.The ifu states: improper maintenance can cause the defibtech rmu series accs not to function as designed.Maintain the acc only as described in the user manual and operating guide.The available information does not reasonably suggest that the device did not perform as intended or failed to meet product specifications at the time it was shipped to the customer.This device is used for treatment, not diagnosis.Should additional information become available a follow-up mdr shall be submitted.
 
Event or Problem Description
The customer reported that when they took it out the arm to use it on a patient, it wasn't needed so they decided to do some training.They reported that they possibly forcibly removed or pulled on the charging cable resulting in damage and ultimately poor handling from staff.When they plugged it in, the nurse got a shock.The nurse was uninjured and no one else was injured.The reported event did not occur during patient use.
 
Additional Manufacturer Narrative
The distributor's customer examined the electrical wire and noticed that a piece was missing.The distributor reviewed pictures of the power cord the customer had sent to him and the pictures suggest the cable has been forcibly removed or pulled resulting in damage and ultimately poor handling from the staff.The ifu states: improper maintenance can cause the defibtech rmu series accs not to function as designed.Maintain the acc only as described in the user manual and operating guide.The available information does not reasonably suggest that the device did not perform as intended or failed to meet product specifications at the time it was shipped to the customer.This device is used for treatment, not diagnosis.Should additional information become available a follow-up mdr shall be submitted.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key19346978
Report Number3003521780-2024-00501
Device Sequence Number2581723
Product Code DRM
UDI-Device Identifier10815098020628
UDI-Public10815098020628
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMU-1000
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown